# SDR SIMA972056

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Component: Pacificscien
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3776 - DURING APPROACH, CREW DECLARED EMERGENCY LANDING DUE TO CARGO SMOKE DETECTOR LIGHT CAME ON.  CREW DISCHARGED NR 1 HALON CARGO EXTINGUISHER.  AIRCRAFT LANDED SAFELY.  PERFORMED INVESTIGATION AND NO FIRE WAS NOTED.  CREW THEN TAXIED SAFELY TO GATE AND NO FURTHER INCIDENTS WERE REPORTED.  REPLACED FIRE BOTTLE AND SQUIB ASSY DUE TO BEING DISCHARGED BY FLIGHT CREW.  ALSO, REPLACED FORWARD AND AFT CARGO SMOKE DETECTORS AS PRECAUTIONARY.  P/N OFF, 7211211000, S/N OFF, A3487 AND S/N A 5009.  PERFORMED REQUIRED CHECKS IAW AMM SATISFACTORILY AND RETURNED AIRCRAFT TO SERVICE.  (X)
